Alert archive / Florida / Wind Advisories in 2019

Wind Advisory 1, NWS Tampa Bay, FL

April 19, 201910 counties in Florida

NWS Tampa Bay, FL issued this wind advisory at Apr 19, 2019, 3:49 AM EDT for 10 counties in Florida. It took effect at Apr 19, 2019, 10:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2019, 3:49 AM EDT (07:49 UTC)
In effect from
Apr 19, 2019, 10:00 AM EDT
Expired
Apr 19, 2019, 7:00 PM EDT
In force
9 hr
Issued by
NWS Tampa Bay, FL

Counties Charlotte County, FL, Citrus County, FL, Hernando County, FL, Hillsborough County, FL, Lee County, FL, Levy County, FL, Manatee County, FL, Pasco County, FL, Pinellas County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 22 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 7.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

163 
WWUS72 KTBW 190749
NPWTBW

URGENT - WEATHER MESSAGE
National Weather Service Tampa Bay Area - Ruskin FL
349 AM EDT Fri Apr 19 2019

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT TODAY FOR 
INLAND COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA...

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT TODAY FOR 
COASTAL COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA...

.A strong cold front will move south through west central and
southwest Florida today. Ahead of the this front increasing south
to southwest winds in the 20 to 30 mph range with higher gusts 
will create hazardous boating conditions on area lakes. In
addition winds in the 30 to 40 mph range with higher gusts can be
expected along coastal locations.

FLZ050-139-142-148-149-151-155-160-162-165-192300-
/O.CAN.KTBW.LW.Y.0004.190419T1400Z-190419T2300Z/
/O.NEW.KTBW.WI.Y.0001.190419T1400Z-190419T2300Z/
Pinellas-Coastal Levy-Coastal Citrus-Coastal Hernando-
Coastal Pasco-Coastal Hillsborough-Coastal Manatee-
Coastal Sarasota-Coastal Charlotte-Coastal Lee-
Including the cities of St. Petersburg, Clearwater, Largo, 
Cedar Key, Yankeetown, Crystal River, Homosassa, Hernando Beach, 
Bayport, Port Richey, Hudson, Tampa, Apollo Beach, Westchase, 
Bradenton, Anna Maria Island, Venice, Sarasota, Englewood, 
Port Charlotte, Punta Gorda, Cape Coral, Captiva, and Sanibel
349 AM EDT Fri Apr 19 2019

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT
THIS EVENING...
...LAKE WIND ADVISORY IS CANCELLED...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a Wind Advisory, which is in effect from 10 AM this
morning to 7 PM EDT this evening. The Lake Wind Advisory has been
cancelled. 

* TIMING...Mid morning on Friday through Friday evening.

* WINDS...South to southwest winds 30 to 40 mph with higher 
  gusts.
  
* IMPACTS...The strong and gusty winds may caused weak trees or
  limbs to fall which may block roadways. Downing of power lines
  will also be possible. The strong winds will also blow around 
  unsecured objects.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

FLZ043-052-056-057-061-239-242-248-249-251-255-260-262-265-192300-
/O.CON.KTBW.LW.Y.0004.190419T1400Z-190419T2300Z/
Sumter-Polk-Hardee-Highlands-DeSoto-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-
Including the cities of Wildwood, Lake Panasoffkee, Bushnell, 
The Villages, Lakeland, Winter Haven, Wauchula, Bowling Green, 
Zolfo Springs, Sebring, Avon Park, Placid Lakes, Arcadia, 
Chiefland, Bronson, Williston, Inverness, Brooksville, 
Spring Hill, Dade City, Zephyrhills, Brandon, Plant City, 
Sun City Center, Parrish, Lakewood Ranch, Myakka City, 
North Port, Babcock Ranch, Fort Myers, and Lehigh Acres
349 AM EDT Fri Apr 19 2019

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EDT THIS EVENING...

* TIMING...Mid morning on Friday through Friday evening.

* WINDS...South to southwest winds 20 to 30 mph with higher 
  gusts. 

* IMPACTS...Strong and gusty winds will create dangerous boating 
  conditions on area lakes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$
1 follow-up statement
561 
WWUS72 KTBW 192258
NPWTBW

URGENT - WEATHER MESSAGE
National Weather Service Tampa Bay Area - Ruskin FL
658 PM EDT Fri Apr 19 2019

...WINDS TO SUBSIDE OVERNIGHT...

FLZ050-139-142-148-149-151-155-160-162-165-200000-
/O.EXP.KTBW.WI.Y.0001.000000T0000Z-190419T2300Z/
Pinellas-Coastal Levy-Coastal Citrus-Coastal Hernando-
Coastal Pasco-Coastal Hillsborough-Coastal Manatee-
Coastal Sarasota-Coastal Charlotte-Coastal Lee-
Including the cities of St. Petersburg, Clearwater, Largo, 
Cedar Key, Yankeetown, Crystal River, Homosassa, Hernando Beach, 
Bayport, Port Richey, Hudson, Tampa, Apollo Beach, Westchase, 
Bradenton, Anna Maria Island, Venice, Sarasota, Englewood, 
Port Charlotte, Punta Gorda, Cape Coral, Captiva, and Sanibel
658 PM EDT Fri Apr 19 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

Wind speeds will continue to subside overnight as high pressure
builds in from the northwest, allowing the Wind Advisory to 
expire.

$$

FLZ043-052-056-057-061-239-242-248-249-251-255-260-262-265-200000-
/O.EXP.KTBW.LW.Y.0004.000000T0000Z-190419T2300Z/
Sumter-Polk-Hardee-Highlands-DeSoto-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-
Including the cities of Wildwood, Lake Panasoffkee, Bushnell, 
The Villages, Lakeland, Winter Haven, Wauchula, Bowling Green, 
Zolfo Springs, Sebring, Avon Park, Placid Lakes, Arcadia, 
Chiefland, Bronson, Williston, Inverness, Brooksville, 
Spring Hill, Dade City, Zephyrhills, Brandon, Plant City, 
Sun City Center, Parrish, Lakewood Ranch, Myakka City, 
North Port, Babcock Ranch, Fort Myers, and Lehigh Acres
658 PM EDT Fri Apr 19 2019

...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

Wind speeds will continue to subside overnight as high pressure
builds in from the northwest, allowing the Wind Advisory to 
expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this wind advisory went out at Apr 19, 3:47 AM EDT, 2 minutes earlier.

Area forecast discussion, Apr 19, 3:47 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
347 AM EDT Fri Apr 19 2019

...Severe Storms Possible Today...
...Hazardous Marine Conditions Developing Today Through Saturday...
...Coastal Flooding Possible Today...

.SHORT TERM (Today - Saturday)...
An amplifying upper level trough/closed low and deepening
surface low moving into the Mississippi valley and Gulf
coast states this morning will lift northeastward toward the
TN valley/Appalachians later today and tonight. As this
system moves northeast it will help to pull a strong cold
front southeast through west central and southwest Florida
today, and then south of the region tonight into Saturday.
Some scattered showers and perhaps an isolated storm or two
will be possible across the forecast area the remainder of
the early morning hours within the increasingly moist and
unstable warm sector ahead of the front, then a squall line
of strong to severe storms will begin to affect the Nature
Coast by late morning, then approaching the Tampa Bay/I-4
corridor by early afternoon, and across the southwest
Florida during mid to late afternoon as the front moves
south through the region.

Model sounding data this morning remains unchanged from
previous days and continues to show very strong wind
fields (~50 knots at 850MB and 60-80 knots at 500MB) and
bulk shear values of 30 to 45 knots on the southeast side of
the approaching strong upper level trough with these
winds/shear overspreading the forecast area later this
morning and into the afternoon. These strong winds and shear
profiles combined with increasing large scale lift will be
conducive to organized severe storms today with strong
damaging winds and a few tornadoes possible. The Storm
Prediction Center has upgraded the severe risk to Enhanced
from the Tampa Bay area north into the Nature Coast given
the above mention parameters, with a Slight Risk covering
the remainder of the area, except for extreme southwest
Florida which is under a Marginal Risk. Storms today will
race to the east-northeast at 40 to 50 mph and will also be
accompanied by frequent lightning, some hail, and heavy
downpours.

The strong and gusty south to southwest winds ahead of the
front will likely support some coastal flooding and
overwash at times of high tides during this afternoon along
with building surf and a high risk of rip currents
developing along area beaches. Given these expected
conditions will maintain the Coastal Flood Warning for Levy
and Citrus counties where tides of 2 to 4 feet above normal
will be possible at times of high tides during the
afternoon, with a Coastal Flood Statement remaining in
effect for the remainder of the coastal counties through
this evening where tides of 1 to 2 feet above normal along
with some minor coastal flooding will be possible. The
strong winds will also create very hazardous boating
conditions on area lakes and a Lake Wind Advisory will be in
effect from 10 AM this morning until 7 PM this evening.
After looking over the latest model wind guidance will
replace the Lake Wind Advisory for the coastal counties with
a Wind Advisory as sustained winds at or above 30 mph with
highers gusts will be possible today in these areas, and
will run it from 10 AM until 7 PM. Temperatures today will
not be a warm as yesterday given increasing cloud cover and
rain chances with highs topping out in the lower to mid 80s.

Tonight ongoing showers and storms (some possibly severe)
across southwest Florida early in the evening will exit to
the south and east of the forecast area by mid to late
evening. Some additional showers will be possible overnight
into early Saturday as the mid level trough axis and
embedded vort maxes approach and move across the area. Cool
air advection and strong and gusty northwest winds will
support a much cooler night with lows falling into the 50s
across the Nature Coast, and lower 60s central and south.

On Saturday a few showers will be possible in the morning
then a partly cloudy and breezy day is expected with lower
humidity and cooler temperatures as high pressure builds in
from the west. Temperatures on Saturday will be much cooler
than previous days and will run below normal with highs in
the lower to mid 70s area-wide.

MID TERM/LONG TERM (Saturday night - Thursday)...
An upper level low above the southern Appalachians...with a
trough down over the east FL coastal waters...Sat night
lifts northeast and offshore by early Mon as mid level
ridging centered over Mexico builds across the Gulf region.
The ridging dominates although it will flatten mid to late
week as an upper level low forms over the southern plains.
Sprawling surface high pressure initially in the western
Gulf of Mexico slowly traverses to the northeast...across
the southeastern states then slips out over the Atlantic Wed
then eases southward.

The ridging aloft and surface will be in control with a
stable and generally dry atmosphere as lower level flow
shifts from northerly to northeasterly. Around midweek the
flow become easterly then southeasterly and allows enough
moisture return for some showers Thu afternoon. This
easterly flow will let temperatures gradually warm to above
normal for late week.

&&

.AVIATION...
VFR early this morning will deteriorate into the MVFR/IFR
range after 16Z as clouds increase across the region. A
line of strong to severe thunderstorms along and ahead of a
strong cold front will impact the northern terminals between
18-21Z with this convection then spreading south to the
southwest terminals between 21-01Z. South winds around 10
knots early this morning will increase to 20 to 30 knots
with frequent gusts up to 40 knots possible after 15Z with
gusts up to 45 knots possible in the vicinity of TSRA. VFR
should return to the northern terminals after 23Z tonight
and after 03Z across the southwest terminals. West-northwest
winds in the 15 to 20 knot range can be expected after 03Z
tonight.

&&

.MARINE...
South to southwest winds will increase 20 to 30 knots with
gusts up to and exceeding gale force over the Gulf waters
today ahead of an approaching cold front with Small Craft
Advisories in effect for all of the waters. In addition to
the increasing wind/seas a line of strong to severe storms
will move southeast through the waters later this morning
through the afternoon, and then south of the waters tonight.
The increasing winds and building seas will create very
hazardous marine conditions and small craft operators are
advised to remain in port. The strong onshore flow and
building seas will also increase the potential for some
coastal flooding and overwash at times of high tide this
afternoon, as well as supporting high surf and a high risk
of rip currents along area beaches. Winds will shift to the
west-northwest and remain strong and quite gusty tonight
into early Saturday in the wake of the front. Improving
conditions with diminishing winds and seas are expected
Saturday night into early next week as high pressure builds
in over the area.

&&

.FIRE WEATHER...
Strong and gusty 20 foot winds and transport winds will
support high dispersion indices across the forecast area
today and again on Saturday with slowly diminishing winds
expected Saturday night into Sunday. Drier air advecting
into the region on Saturday in the wake of the front may
support a few hours of critically low humidity values below
35 percent over inland location Sunday and Monday
afternoons, but with diminishing winds and low ERC's no Red
Flag conditions are expected.

&&

.Preliminary Point Temps/PoPs...
TPA  81  62  72  58 /  90  20  10   0
FMY  83  65  76  56 /  90  50  10   0
GIF  84  58  73  53 /  90  30  10   0
SRQ  80  63  74  56 /  90  20  10   0
BKV  82  58  72  52 /  90  20  10   0
SPG  79  64  71  61 /  90  20  10   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday morning for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
     Manatee-Coastal Sarasota-Pinellas.

     High Surf Advisory from 10 AM this morning to 10 PM EDT
     Saturday for Coastal Charlotte-Coastal Hillsborough-
     Coastal Lee-Coastal Manatee-Coastal Sarasota-Pinellas.

     Wind Advisory from 10 AM this morning to 7 PM EDT this
     evening for Coastal Charlotte-Coastal Citrus-Coastal
     Hernando-Coastal Hillsborough-Coastal Lee-Coastal
     Levy-Coastal Manatee-Coastal Pasco-Coastal Sarasota-
     Pinellas.

     Lake Wind Advisory from 10 AM this morning to 7 PM EDT
     this evening for DeSoto-Hardee-Highlands-Inland
     Charlotte-Inland Citrus-Inland Hernando-Inland
     Hillsborough-Inland Lee-Inland Levy-Inland Manatee-
     Inland Pasco-Inland Sarasota-Polk-Sumter.

     Coastal Flood Warning until 6 PM EDT this evening for
     Coastal Citrus-Coastal Levy.

Gulf waters...Small Craft Advisory until 8 PM EDT Saturday for Coastal
     waters from Englewood to Tarpon Springs FL out 20 NM-
     Coastal waters from Tarpon Springs to Suwannee River
     FL out 20 NM-Waters from Englewood to Tarpon Springs
     FL out 20 to 60 NM-Waters from Tarpon Springs to
     Suwannee River FL out 20 to 60 NM.

     Small Craft Advisory from 8 AM this morning to 8 PM EDT
     Saturday for Coastal waters from Bonita Beach to
     Englewood FL out 20 NM-Waters from Bonita Beach to
     Englewood FL out 20 to 60 NM.

     Small Craft Advisory from 8 AM this morning to 1 AM EDT
     Saturday for Charlotte Harbor and Pine Island Sound-
     Tampa Bay waters.

&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...57/McMichael
MID TERM/LONG TERM/DECISION SUPPORT...09/Rude
Hazardous weather outlook, Apr 18, 4:59 AM EDT, 22 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
459 AM EDT Thu Apr 18 2019

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-182100-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
459 AM EDT Thu Apr 18 2019

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...RIP CURRENT IMPACT...
Increasing winds on Gulf waters will create elevated water levels
at area beaches with a high risk of rip currents possible...starting
later tonight.

...MARINE IMPACTS...
Winds begin to increase and become southerly today with hazardous
conditions starting on some marine waters later tonight and
continuing and spreading to all waters Friday.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

...THUNDERSTORM IMPACT...
A cold moving approaching from the west tonight and crossing over
the area by Friday night will bring a slight to enhanced risk of
severe thunderstorms. Some of these storms will be capable of
producing damaging winds with a few tornadoes possible. Locally
heavy rains and frequent deadly lightning strikes can be expected.

...HIGH WIND IMPACT...
Increasing southerly winds that become northwest winds will
result in hazardous conditions on area lakes Friday...with a lake
wind advisory in place.

...COASTAL FLOOD IMPACT...
Strong onshore flow will create elevated waters levels along
coastal locations with flooding possible Friday...especially at
the times of high tide. A coastal flood watch will continue
through Friday afternoon for Citrus and Levy counties. But all
coastal residents should be alert for later statements or
warnings...and take action to protect property.

...RIP CURRENT IMPACT...
Strong winds on Gulf waters will create high water levels at area
beaches with high surf and a high risk of rip currents possible
from Friday into Sunday.

...MARINE IMPACTS...
Strong southerly winds on the Gulf will shift to northwest and
increase...as a cold front moves through the waters...and continue
into Saturday. Wind speeds up to 20 to 30 knots with gusts to
gale force will be possible...creating hazardous boating
conditions for small craft operators.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

09/RKR

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:23 AM EDTSpecial Marine WarningTBW97 min
Apr 19, 10:25 AM EDTSpecial Weather StatementTBWLevy50 min
Apr 19, 10:36 AM EDTSevere Thunderstorm WarningTBWLevy39 min
Apr 19, 10:54 AM EDTSpecial Marine WarningTBW66 min
Apr 19, 11:04 AM EDTSpecial Marine WarningTBW86 min
Apr 19, 11:19 AM EDTSpecial Weather StatementTBWCharlotte, Lee26 min
Apr 19, 11:22 AM EDTSevere Thunderstorm WarningTBWLevy38 min
Apr 19, 11:34 AM EDTSpecial Weather StatementTBWCitrus26 min
Apr 19, 11:42 AM EDTSevere Thunderstorm WarningTBWCitrus, Levy33 min
Apr 19, 12:12 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter33 min
Apr 19, 12:17 PM EDTSpecial Marine WarningTBW88 min
Apr 19, 12:31 PM EDTSevere Thunderstorm WarningTBWHernando, Hillsborough, Pasco, Pinellas44 min
Apr 19, 12:32 PM EDTSpecial Marine WarningTBW43 min
Apr 19, 12:50 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Sumter40 min
Apr 19, 12:52 PM EDTSpecial Weather StatementTBWLee38 min
Apr 19, 12:54 PM EDTSpecial Weather StatementTBWHighlands, Polk51 min
Apr 19, 1:06 PM EDTSpecial Marine WarningTBW84 min
Apr 19, 1:18 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Hillsborough, Manatee, Pasco, Pinellas and 1 more72 min
Apr 19, 1:44 PM EDTSpecial Weather StatementTBWHighlands16 min
Apr 19, 1:45 PM EDTSpecial Marine WarningTBW90 min
Apr 19, 2:13 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Polk, Sarasota77 min
Apr 19, 3:14 PM EDTSpecial Marine WarningTBW91 min
Apr 19, 3:29 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Highlands, Manatee, Polk and 1 more61 min
Apr 19, 4:29 PM EDTRiver Flood WarningTBWHillsborough4 hr
Apr 19, 4:43 PM EDTSpecial Weather StatementTBWHighlands, Lee77 min
Apr 19, 4:47 PM EDTSevere Thunderstorm WarningTBWHighlands, Polk28 min

Nearby

Wind Advisories in Florida, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.